# SDR ASOA20150327021

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 34,055 hours, 26,113 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 3833001007
- Part serial: 0022
- Condition: Faulty
- Part time: 29,355 hours, 27,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED YAW TRIM SELF ACTUATES BOTH RT AND LT AT RANDOM.  MAINTENANCE REPLACED YAW TRIM ACTUATOR. OPS CHECKS WERE GOOD.
